Regularity, continuity and approximation of isotropic Gaussian random fields on compact two-point homogeneous spaces
Artikel i vetenskaplig tidskrift, 2020

Gaussian random fields defined over compact two-point homogeneous spaces are considered and Sobolev regularity and Hölder continuity are explored through spectral representations. It is shown how spectral properties of the covariance function associated to a given Gaussian random field are crucial to determine such regularities and geometric properties. Furthermore, fast approximations of random fields on compact two-point homogeneous spaces are derived by truncation of the series expansion, and a suitable bound for the error involved in such an approximation is provided.

Compact two-point homogeneous spaces


Hölder regularity

Angular power spectrum

Random fields

Covariance kernel


Galatia Cleanthous

Trinity College Dublin

Athanasios G. Georgiadis

Trinity College Dublin

Annika Lang

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Emilio Porcu

Millennium Nucleus Center for the Discovery of Structures in Complex Data

Trinity College Dublin

Stochastic Processes and their Applications

0304-4149 (ISSN)

Vol. 130 8 4873-4891

Approximation och simulering av Lévy-drivna SPDE

Vetenskapsrådet (VR), 2015-01-01 -- 2018-12-31.



Sannolikhetsteori och statistik

Matematisk analys



Mer information

Senast uppdaterat